首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Spatial dependence and non-linearities in regional growth behaviour in Italy
  • 本地全文:下载
  • 作者:Giuseppe Arbia ; Roberto Basile
  • 期刊名称:Statistica
  • 印刷版ISSN:1973-2201
  • 出版年度:2005
  • 卷号:65
  • 期号:2
  • 页码:145-167
  • DOI:10.6092/issn.1973-2201/83
  • 语种:English
  • 出版社:Dep. of Statistical Sciences "Paolo Fortunati", Università di Bologna
  • 摘要:In this paper, we present an empirical study of per capita income convergence in Italy over the period 1951-2000 based on a fine level of aggregation (the NUTS-3 EU regions represented by the Italian provinces). Concerning the statistical methodology, we use both nonparametric and spatial econometrics approaches to measure the effects of spatial dependence and non-linearities. Our results confirm the convergence club hypothesis and suggest that spillover and convergence clubs are spatially concentrated.
国家哲学社会科学文献中心版权所有